# SDR NSVA2011061

- Difficulty date: March 26, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N220MJ
- Make and model: Saab 340B
- Aircraft serial: 220
- Aircraft time: 43,841 hours, 41,462 cycles
- System (JASC): 7600 · Engine Controls
- Part: Panel
- Part number: 7239060503
- Part serial: 0336
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 75 KTS.  AUTO COURSE HIGH LIGHT FAILED TO ILLUMINATE.  L/R APR LIGHTS FAILED TO ILLUMINATE.  CLEANED 64 DEG SWITCHES AS REQUIRED, REMOVED AND REPLACED CONSTANT TORQUE PANEL IAW 76-10-50.  OPS CHECKED IAW 76-10-00 AND AMM 71-00-00 OPS CHECKED GOOD.
